EconPapers    
Economics at your fingertips  
 

A new computational method based on optimization scheme for solving variable-order time fractional Burgers’ equation

Hossein Hassani and Eskandar Naraghirad

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 162, issue C, 1-17

Abstract: In this paper, an optimization method based on the generalized polynomials (GPs) as the basis functions is proposed for solving the variable-order time fractional Burgers’ equation (V-TFBE). In this method, the solution is considered as an GPs with unknown free coefficients and control parameters. The primary purpose of this paper is to employ a new variable-order operational matrix for GPs in the Caputo sense. Then we use the Lagrange multipliers technique for converting the problem under study into a system of nonlinear algebraic equations with unknown free coefficients and control parameters which constructs an approximate solution for the problem under study. The convergence analysis is guaranteed by obtaining a new result concerning the functions of two variables. The efficiency of the proposed method is illustrated by three numerical experiments, which confirm that obtained results are in good agreement with the exact solution.

Keywords: Variable-order time fractional Burgers’ equation (V-TFBE); Generalized polynomials (GPs); Operational matrix; Optimization method; Control parameters (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475419300023
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:162:y:2019:i:c:p:1-17

DOI: 10.1016/j.matcom.2019.01.002

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:162:y:2019:i:c:p:1-17